Medication Guide App

Fentanyl Transdermal System CII Patches

August 12, 2008

Audience: Pain management specialists, risk managers, other healthcare professionals, patients

[UPDATED 08/12/2008] Watson Pharmaceuticals, Inc., issued a voluntary recall of one lot of 75mcg/hr Fentanyl Transdermal System patches (lot 92461850; Expiration Date: 8/31/2009) sold in the United States between January 30, 2008, and March 19, 2008. The product was recalled because a small number of the patches were leaking and may expose patients or caregivers directly to fentanyl gel.

[UPDATED 03/03/2008] Actavis Inc. has voluntarily recalled of all lots of Fentanyl Transdermal System CII patches sold in the United States.

[Posted 02/19/2008] Actavis Inc. announced a nationwide recall of certain lots of Fentanyl transdermal system CII Patches sold in the United States and labelled with an Abrika or Actavis label. The product may have a fold-over defect which can cause the patch to leak and expose patients or caregivers directly to the fentanyl gel. Exposure to fentanyl gel may lead to serious adverse events, including respiratory depression and possible overdose, which may be fatal. The lots covered by this recall include doses of 25, 50, 75, and 100 mcg/hr and are listed in the firm's press release.

[August 08, 2008 - Press Release - Watson]
[March 01, 2008 - Press Release - Actavis]
[February 17, 2008 - Press Release - Actavis]

View comments

Hide
(web1)